Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What causes right sided back pain with stomach pain?

User rating for this question
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
Have a terrible pain in right side of back since fri, Took ibuprofen and it helped for awhile only. Also has stomach pain and threw up twice. Could it be pancreatic induced and should I go to emergency room?
Posted Tue, 25 Feb 2014 in Back Pain
Answered by Dr. Kerry Pottinger 28 minutes later
Brief Answer: Suggest you go to ER for investigation. Detailed Answer: Hi, Thank you for using Healthcare Magic. There could be a number of causes of your pain. Your symptoms suggest this may be related to your kidney. A kidney stone can cause extreme pain that is resistant to strong pain killers. If there is infection related to the problem, this may cause vomiting. I suggest you go to the ER as I would consider you need adequate pain relief urgently followed by investigation. This may involve X-rays and scans to identify the problem. I hope this is of help. If you have any further questions, please do not hesitate to contact me. Regards, Dr K A Pottinger, MBChB. FRCA.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor